# SDR 2007FA0000459

- Difficulty date: April 4, 2007
- Submitted: May 30, 2007
- Operation: General aviation
- Aircraft: N8879U
- Make and model: Cessna 172F
- Aircraft serial: 17252796
- Aircraft time: 2,961 hours
- Engine: Cont O300*
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 04140161532
- Condition: Broken
- Location: Rudder Control
- Part time: 2,961 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION BRACKET (PN 04140616-1-532).  FOUND BROKEN AND CRACKED IN OTHER LOCATIONS.  LOCATED UNDER FLOOR CENTER SECTION AT FLIGHT CONTROL BELL CRACK.  REPLACED WITH NEW PART.  REQUEST INSPECTORS CHECK THIS AREA OF THE FLIGHT CONTROLS CAREFULLY DURING 100/ANNUAL INSPECTION. (K)
